# SDR MASA2010122801566

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 14,331 hours, 11,654 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Loose
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING W/DOOR CLOSED.  MX RE-SECURED A LOOSE PIN ON THE PAX DOOR PROX SENSOR.
